# SDR DALA2014112006181

- Difficulty date: November 19, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 36,802 hours, 25,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND F/A PANEL EMERGENCY SWITCH NOT WORKING IN ARM POSITION. REPLACED OVERWING EVAC BATTERY POWER SUPPLY IAW AMM 33-51-06-00-801.
